# SDR CA030318005

- Difficulty date: March 11, 2003
- Submitted: April 14, 2003
- Operation: Air carrier
- Make and model: Beech 58
- Aircraft time: 410 hours
- Engine: Cont IO550C
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Boss
- Part number: 655238
- Condition: Cracked
- Location: Intake Tube
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) INTAKE TUBE DRAIN BOSS WELD FOUND CRACKED.
